toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Asenjo, F.A.; Hojman, S.A. doi  openurl
  Title Reply to Comment on 'Do electromagnetic waves always propagate along null geodesics?' Reply Type
  Year 2021 Publication Classical And Quantum Gravity Abbreviated Journal Class. Quantum Gravity  
  Volume 38 Issue 23 Pages 238002  
  Keywords couplings; electromagnetic wave; propagation; consistency; geometrical; eikonal limit  
  Abstract A reply to the previous article commenting on non-geodesical propagation of electromagnetic fields on gravitational backgrounds and the eikonal limit are presented.  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0264-9381 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000728942300001 Approved  
  Call Number UAI @ alexi.delcanto @ Serial 1512  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: